# SDR AALA202403218174

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 70,218 hours, 29,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FORWARD RED-STRIPED SEAT MOUNTED EMERGENCY LIGHT INOP. REMOVED AND REPLACED LH FORWARD RED-STRIPED SEAT MOUNTED EMERGENCY LIGHT HARNESS.
